Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1177  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1996  |  Volume : 41  |  Issue : 1  |  Page : 26-27

A Cute Renal Failure Due To Monthly Administration Of Rifampicin In A Leprosy Patient



Correspondence Address:
Paritosh K Banerjee


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Complications due to rifampicin administration have been well documented, especially for the treatment of tuberculosis. Multidrug therapy for the leprosy patients advocates rifampicin of monthly interval and at the level of intermittent administration, complications are rarely noted. An adult male of tuberculoid leprosy developed acute renal failure at the time of second and third monthly doses of rifampicin therapy.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed549    
    Printed24    
    Emailed1    
    PDF Downloaded46    
    Comments [Add]    

Recommend this journal